# SDR SCNA20150211040

- Difficulty date: January 28, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN FLOORBEAMS, BS 947.5 - 967.  JUST INSIDE R2 DOOR NEAR FLOOR DRAIN & FWD END.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED WITH NEW PART.
